Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 206, NWS Pittsburgh, PA

September 22, 20124 counties in Pennsylvania

NWS Pittsburgh, PA issued this severe thunderstorm warning at Sep 22, 2012, 7:02 PM EDT for 4 counties in Pennsylvania. It was in force for 43 min. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 22, 2012, 7:02 PM EDT (23:02 UTC)
Expired
Sep 22, 2012, 7:45 PM EDT
In force
43 min
Issued by
NWS Pittsburgh, PA
Area
Storm-based polygon

Counties Allegheny County, PA, Beaver County, PA, Butler County, PA, Washington County, PA

What was reported inside it

TimeReportWhereRemark
Sep 22, 7:08 PM EDTTSTM WND DMGCriders Corners, PATREES DOWN
Sep 22, 7:11 PM EDTTSTM WND DMGMars, PATREES DOWN
Sep 22, 7:14 PM EDTHAIL 0.5Pittsburgh, PAEVENT OCCURRED BETWEEN 659 PM 09/22/2012 AND 714 PM 09/22/2012
Sep 22, 7:16 PM EDTTSTM WND DMGImperial, PALARGE BRANCHES DOWN
Sep 22, 7:17 PM EDTTSTM WND DMGCoraopolis, PA10 TREES DOWN AND POWERLINES DOWN
Sep 22, 7:17 PM EDTTSTM WND DMGSaxonburg, PATREES DOWN
Sep 22, 7:23 PM EDTTSTM WND DMGSarver, PATREES DOWN
Sep 22, 7:30 PM EDTTSTM WND DMG3 Wsw Warrendale, PATREES AND POWER LINES DOWN
Sep 22, 7:30 PM EDTTSTM WND DMG4 S Carnegie, PATREE ON HOUSE AND POWER LINES DOWN
Sep 22, 7:30 PM EDTTSTM WND DMGEtna, PATREE AND POWER LINES DOWN
Sep 22, 7:30 PM EDTTSTM WND DMGOakdale, PATREE AND POWER LINES DOWN
Sep 22, 7:30 PM EDTTSTM WND DMGWexford, PATREE DOWN
Sep 22, 7:54 PM EDTTSTM WND DMGOakdale, PATREE AND POWER LINES DOWN

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 12 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 11.0 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2012-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 47 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2012-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 155 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
47 J/kg
Mixed-layer CIN
-7 J/kg
Mixed-layer LCL
534 m above ground
0-6 km bulk shear
60 kt
0-1 km storm-relative helicity
155 m²/s²
0-3 km storm-relative helicity
176 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

214 
WUUS51 KPBZ 222302
SVRPBZ
PAC003-007-019-125-222345-
/O.NEW.KPBZ.SV.W.0206.120922T2302Z-120922T2345Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PITTSBURGH PA
702 PM EDT SAT SEP 22 2012

THE NATIONAL WEATHER SERVICE IN PITTSBURGH HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN ALLEGHENY COUNTY IN SOUTHWEST PENNSYLVANIA...
  SOUTHEASTERN BEAVER COUNTY IN WESTERN PENNSYLVANIA...
  SOUTHERN BUTLER COUNTY IN WEST CENTRAL PENNSYLVANIA...
  NORTH CENTRAL WASHINGTON COUNTY IN SOUTHWEST PENNSYLVANIA...

* UNTIL 745 PM EDT

* AT 659 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR ECONOMY BORO...MOVING EAST
  AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SEWICKLEY...          OAKDALE...            MOON...
  MCDONALD...           IMPERIAL...           FLORENCE...
  ECONOMY BORO...       CARNEGIE...           BRIDGEVILLE...
  MCKEES ROCKS...       FRANKLIN PARK...      CRANBERRY...

  THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
  I-279 PARKWAY NORTH BETWEEN MILE MARKERS 1 AND 13.
  I-376 BETWEEN MILE MARKERS 48 AND 70.
  I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 51 AND 80.
  I-76 BETWEEN MILE MARKERS 27 AND 44.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS PRODUCED DESTRUCTIVE WINDS. SEEK SHELTER NOW INSIDE A 
STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...OR POSTING TO 
OUR FACEBOOK OR TWITTER SITES.

&&

LAT...LON 4075 7970 4032 8010 4043 8045 4081 8000
TIME...MOT...LOC 2301Z 255DEG 41KT 4063 8016

$$


98
2 follow-up statements
267 
WWUS51 KPBZ 222322
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
722 PM EDT SAT SEP 22 2012

PAC003-007-019-125-222345-
/O.CON.KPBZ.SV.W.0206.000000T0000Z-120922T2345Z/
ALLEGHENY PA-BEAVER PA-BUTLER PA-WASHINGTON PA-
722 PM EDT SAT SEP 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR WASHINGTON...BUTLER...BEAVER AND ALLEGHENY COUNTIES...

AT 717 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THIS STORM WAS LOCATED NEAR GIBSONIA...MOVING EAST
AT 45 MPH.  A HISTORY OF DAMAGING WINDS ACCOMPANIES THIS STORM.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO      
  WEXFORD...            SEWICKLEY...         DOWNTOWN PITTSBURGH...  
  PERRYSVILLE...        OAKDALE...           
  MOUNT WASHINGTON...   MOON...               MILLVALE...            
  MCKEES ROCKS...       MCDONALD...           MARS...

  THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
  I-279 PARKWAY NORTH BETWEEN MILE MARKERS 1 AND 13.
  I-579 CROSSTOWN BOULEVARD.
  I-376 BETWEEN MILE MARKERS 48 AND 70.
  I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 51 AND 80.
  I-76 BETWEEN MILE MARKERS 27 AND 44.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...OR POSTING TO 
OUR FACEBOOK OR TWITTER SITES.

LAT...LON 4075 7970 4032 8010 4043 8045 4081 8000
TIME...MOT...LOC 2321Z 255DEG 41KT 4069 7987

$$
424 
WWUS51 KPBZ 222332
SVSPBZ

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PITTSBURGH PA
732 PM EDT SAT SEP 22 2012

PAC007-125-222342-
/O.CAN.KPBZ.SV.W.0206.000000T0000Z-120922T2345Z/
BEAVER PA-WASHINGTON PA-
732 PM EDT SAT SEP 22 2012

...THE SEVERE THUNDERSTORM WARNING FOR WASHINGTON AND BEAVER COUNTIES
IS CANCELLED...

THE STORM THAT PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS
AND NO LONGER POSES A SEVERE WEATHER THREAT...THUS THE SEVERE
THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.

  THIS WILL IMPACT THE FOLLOWING HIGHWAY...
  I-376 NEAR MILE MARKER 48.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...OR POSTING TO 
OUR FACEBOOK OR TWITTER SITES.

LAT...LON 4040 8021 4070 7987 4075 7970 4032 8010
TIME...MOT...LOC 2332Z 255DEG 41KT 4072 7971

$$

PAC003-019-222345-
/O.CON.KPBZ.SV.W.0206.000000T0000Z-120922T2345Z/
ALLEGHENY PA-BUTLER PA-
732 PM EDT SAT SEP 22 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM EDT
FOR BUTLER AND ALLEGHENY COUNTIES...

AT 730 PM EDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED
NEAR SARVER...MOVING EAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO  
  SARVER...             RUSSELLTON...         PITTSBURGH...
  PERRYSVILLE...        OAKDALE...           
  NORTH SIDE PITTSBURGH...                    MOUNT WASHINGTON...
  MILLVALE...           MCKEES ROCKS...       ETNA...
  CARNEGIE...           BRIDGEVILLE...

  THIS WILL IMPACT THE FOLLOWING HIGHWAYS...
  I-279 PARKWAY NORTH BETWEEN MILE MARKERS 1 AND 8.
  I-376 BETWEEN MILE MARKERS 61 AND 70.
  I-79 IN PENNSYLVANIA BETWEEN MILE MARKERS 52 AND 62.
  I-76 BETWEEN MILE MARKERS 38 AND 44.

PLEASE REPORT HAIL...STRONG WINDS OR WIND DAMAGE TO THE NATIONAL 
WEATHER SERVICE BY CALLING TOLL FREE. 1-877-633-6772...OR POSTING TO 
OUR FACEBOOK OR TWITTER SITES.

LAT...LON 4040 8021 4070 7987 4075 7970 4032 8010
TIME...MOT...LOC 2332Z 255DEG 41KT 4072 7971

$$


98

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pittsburgh, PA wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 22, 5:05 PM EDT, 1 hour 57 minutes earlier.

Area forecast discussion, Sep 22, 5:05 PM EDT, 1 hour 57 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PITTSBURGH PA
505 PM EDT SAT SEP 22 2012

.SYNOPSIS...
A STRONG COLD FRONT WILL CROSS THE REGION EARLY TONIGHT WITH
SCATTERED SHOWERS AND PERHAPS A THUNDERSTORM. MUCH COOLER AIR
WILL ARRIVE FOR SUNDAY INTO MONDAY.

&&

.NEAR TERM /THROUGH SUNDAY/...
UPDATED FORECAST TO INCREASE WIND GUSTS. SEVERAL SITES IN WESTERN
AND CENTRAL OHIO ARE SEEING GUSTS UP TO 40-50 MPH OUTSIDE OF
THUNDERSTORMS...AND HAVE BUMPED UP FORECASTS ACCORDINGLY. CANNOT
RULE OUT AN ISOLATED SITE RECEIVING WIND GUST CRITERIA OF 45
MPH...BUT DO NOT THINK THIS WILL BE WIDESPREAD ENOUGH TO WARRANT
A WIND ADVISORY. PREVIOUS DISCUSSION FOLLOWS.

SCATTERED SHOWERS AND A FEW STORMS ACROSS NORTHERN OHIO MID
AFTERNOON WITH COLD FRONT AND UPPER LEVEL SHORTWAVE. WILL KEEP
CHANCE FOR THUNDERSTORMS NORTH OF I-70 THIS EVENING. OTHERWISE
SCATTERED SHOWERS FIRST HALF OF TONIGHT WILL BEGIN TO DIMINISH
SOUTH TO NORTH AFTER MIDNIGHT AS FRONT AND SHORTWAVE PASS.
WINDS WILL BE GUSTY THIS EVENING AHEAD OF AND WITH FRONT. EXPECT A
FEW SHOWERS TO CONTINUE ACROSS THE I-80 CORRIDOR OVERNIGHT WITH
SOME FLOW OFF THE LAKE AND COLD ADVECTION AT 850MB.

FOR SUNDAY ONE MORE FAST MOVING UPPER DISTURBANCE WILL CROSS THE
EASTERN LAKES AND COMBINED WITH FLOW OFF THE LAKES WILL BRING A
FEW SHOWERS ESPECIALLY NORTH OF PITTSBURGH.

TEMPERATURES WILL FALL OFF QUICKLY TONIGHT BEHIND FRONT WITH WELL
BELOW NORMAL TEMPERATURES FOR SUNDAY.

&&

.SHORT TERM /SUNDAY NIGHT THROUGH TUESDAY/...
SURFACE HIGH PRESSURE WILL BUILD ACROSS REGION SUNDAY NIGHT AND
DOMINATE REGION INTO TUESDAY. CLOUDS AND SHOWERS FROM COLD
ADVECTION WILL END ACROSS THE NORTH SUNDAY NIGHT AS RIDGE BRINGS
SUBSIDENCE AND TURNS FLOW FROM LAKES. WHERE CLEAR SKIES AND WINDS
DIMINISHING FROST POSSIBLE SUNDAY NIGHT ESPECIALLY SHELTERED AREAS
WITH LOWS EXPECTED INTO THE 30S. AS SURFACE HIGH SHIFTS EAST
MONDAY THE BEGINNING OF A WARM UP AS TEMPERATURES RECOVER INTO THE
60S MONDAY AND MID 60S NORTH TO LOWER 70S SOUTH TUESDAY. MID AND
HIGH CLOUDS WILL BE ON THE INCREASE LATE DAY TUESDAY AS A STORM
SYSTEM MOVES EAST FORM THE CENTRAL PLAINS BUT A DRY DAY IS
EXPECTED.

&&

.LONG TERM /TUESDAY NIGHT THROUGH SATURDAY/...
CONSENSUS OF RECENT NAEFS AND ECE MODEL OUTPUT SHOWS A MORE ZONAL
UPPER LEVEL JET STREAM PATTERN REPLACING THE PREVIOUS COLD UPPER
TROUGH ACROSS EASTERN CANADA AND THE GREAT LAKES. HENCE CONCUR WITH
GFS AND ECMWF MOS AND NAEFS MEDIAN VALUES THAT TEMPERATURES ACROSS
THE UPPER OHIO VALLEY THIS PERIOD SHOULD MODERATE TO NEAR NORMAL
LEVELS.

A SLOW EASTBOUND COLD FRONT WILL PRODUCE BANDS OF SCATTERED SHOWERS
LATE TUESDAY NIGHT INTO THURSDAY MORNING. ENSUING HIGH PRESSURE WILL
PROVIDE DRY CONDITIONS LATER THURSDAY INTO SATURDAY.

&&

.AVIATION /21Z SATURDAY THROUGH THURSDAY/...
PER RECENT SURFACE AND SATELLITE DATA...EXPECT VFR CUMULUS WITH
SURFACE WINDS FROM THE WEST GUSTING TO 30 KTS THE REST OF THE
AFTERNOON.

RECENT HIGH-RESOLUTION MODEL OUTPUT...SUCH AS THE 12Z WRF-NMM...
SHOWS A SECONDARY COLD FRONT OF MOVING SOUTHEASTWARD THROUGH THE
UPPER OHIO VALLEY EARLY TONIGHT. EXPECT A FRONTAL BAND OF MVFR
SHOWERS THIS EVENING WITH POSSIBLE ISOLATED THUNDERSTORMS.
LOCATIONS SUCH AS ZZV...HLG...PIT...BVI..AND FKL COULD SEE WIND
GUSTS UP TO 30-40 KTS...EVEN IF SHOWERS ARE NOT PRESENT.

HAVE CONTINUED A FORECAST OF POST-FRONTAL LATE NIGHT MVFR
STRATOCUMULUS...DUE TO EVAPORATING RAIN INTO A COOLING SURFACE
LAYER. HOWEVER CONFIDENCE IS LOWER THAN BEFORE.

EARLIER THINKING WAS THIS SCENARIO COULD RESULT IN A PERIOD OF
IFR...BUT MORE RECENT NAM MOS AND GFS LAMP QUESTION WHETHER THERE
WILL BE EVEN ANY POST FRONTAL STRATOCUMULUS AT ALL. FOR
CONTINUITY...OPTED TO MAINTAIN A FORECAST OF LATE NIGHT MVFR
STRATOCUMULUS.

SURFACE WINDS LATE TONIGHT AND SUNDAY WILL BE FROM THE NORTHWEST AT
8 TO 13 KTS.

&&

.PBZ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
OH...NONE.
PA...NONE.
WV...NONE.

&&
Hazardous weather outlook, Sep 22, 4:37 AM EDT, 14 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PITTSBURGH PA
437 AM EDT SAT SEP 22 2012

OHZ039>041-048>050-057>059-068-069-PAZ007>009-013>016-020>023-029-
031-073-075-WVZ001>004-012-021-022-230845-
TUSCARAWAS-CARROLL-COLUMBIANA-COSHOCTON-HARRISON-JEFFERSON OH-
MUSKINGUM-GUERNSEY-BELMONT-NOBLE-MONROE-MERCER-VENANGO-FOREST-
LAWRENCE-BUTLER-CLARION-JEFFERSON PA-BEAVER-ALLEGHENY-ARMSTRONG-
INDIANA-WASHINGTON-GREENE-WESTMORELAND-FAYETTE-HANCOCK-BROOKE-OHIO-
MARSHALL-WETZEL-MARION-MONONGALIA-
437 AM EDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL OHIO...NORTHWEST
PENNSYLVANIA...SOUTHWEST PENNSYLVANIA...WEST CENTRAL
PENNSYLVANIA...NORTHERN WEST VIRGINIA AND NORTHERN PANHANDLE OF
WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

MDZ001-PAZ074-076-WVZ023-041-230845-
GARRETT-WESTMORELAND RIDGES-FAYETTE RIDGES-PRESTON-TUCKER-
437 AM EDT SAT SEP 22 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MARYLAND...SOUTHWEST
PENNSYLVANIA AND NORTHERN WEST VIRGINIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

FROST WILL BE POSSIBLE EARLY MONDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

In the hours before

Local storm report, Sep 22, 6:39 PM EDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
639 PM EDT SAT SEP 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     HAIL             COOPERSTOWN             41.50N  79.87W
09/22/2012  E1.00 INCH       VENANGO            PA   911 CALL CENTER

&&

EVENT NUMBER PBZ1200999

TGREEN
Local storm report, Sep 22, 6:44 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
644 PM EDT SAT SEP 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0626 PM     TSTM WND DMG     WELLSVILLE              40.60N  80.66W
09/22/2012                   COLUMBIANA         OH   PUBLIC

            LARGE BRANCHES BROKEN

&&

EVENT NUMBER PBZ1201000

TGREEN
Local storm report, Sep 22, 6:50 PM EDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
650 PM EDT SAT SEP 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0620 PM     TSTM WND DMG     SUMMITVILLE             40.68N  80.89W
09/22/2012                   COLUMBIANA         OH   EMERGENCY MNGR

            TREE DOWN ON ROUTE 644

&&

EVENT NUMBER PBZ1201001

RG
Local storm report, Sep 22, 6:51 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
651 PM EDT SAT SEP 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0636 PM     HAIL             NEW CASTLE              40.99N  80.29W
09/22/2012  E0.75 INCH       LAWRENCE           PA   PUBLIC

&&

CORRECTED REMARKS

EVENT NUMBER PBZ1201002

TGREEN
Local storm report, Sep 22, 6:54 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
654 PM EDT SAT SEP 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0634 PM     HAIL             NEW CASTLE              40.99N  80.29W
09/22/2012  E0.50 INCH       LAWRENCE           PA   PUBLIC

&&

CORRECTED REMARKS

EVENT NUMBER PBZ1201003

RG
Local storm report, Sep 22, 6:55 PM EDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PITTSBURGH PA
655 PM EDT SAT SEP 22 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0624 PM     HAIL             FRANKLIN                41.47N  79.83W
09/22/2012  E0.50 INCH       VENANGO            PA   PUBLIC

&&

CORRECTED REMARKS

EVENT NUMBER PBZ1201004

RG

The office that day

Everything else NWS Pittsburgh, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 12:27 AM EDTSpecial Weather StatementPBZAllegheny33 min
Sep 22, 12:43 AM EDTSpecial Weather StatementPBZLawrence47 min
Sep 22, 12:51 AM EDTSevere Thunderstorm WarningPBZBeaver, Lawrence, Mercer54 min
Sep 22, 1:18 AM EDTSpecial Weather StatementPBZMercer, Venango42 min
Sep 22, 1:44 AM EDTSpecial Weather StatementPBZButler, Lawrence46 min
Sep 22, 6:05 PM EDTSevere Thunderstorm WarningPBZForest, Mercer, Venango40 min
Sep 22, 6:39 PM EDTSevere Thunderstorm WarningPBZBeaver, Butler, Lawrence51 min
Sep 22, 7:12 PM EDTSevere Thunderstorm WarningPBZForest33 min
Sep 22, 7:28 PM EDTSevere Thunderstorm WarningPBZAllegheny, Armstrong, Butler, Westmoreland32 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.